# SDR FDEA201612274567

- Difficulty date: December 27, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 31,248 hours, 16,546 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Cargo Track
- Part number: A5327828620890
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CARGO TRACK FOUND MAIN CARGO BAY.  REPAIRED IAW SRM 51-72-10.
